# SDR N6WA20110802

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 15,944 hours, 11,005 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSSENGER DOOR PROX SYSTEM FAULT 2.  FOUND BROKEN WIRE TO PX47 REPAIRED BROKEN WIRE TO PX47 IAW FIM 52-70-04.
